# SDR SWAA2022052697066

- Difficulty date: April 22, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 140AF
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF CRACKED. / [01] FABRICATED NEW AFT CARGO FLOOR PANEL 140AF IAW B737 AMM 25-52-01-201-801. USED REMOVE LINER AS A TEMPLATE.;[02] VERIFIED STEP 1
